# SDR DALA2020013100752

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,142 hours, 26,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT & RT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51. OPS CHECKED GOOD.
